# SDR 2007UALA01368

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENTED AT BS 480 AT STR 22R.  MAJOR REPAIR ACCOMPLISHED:   CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED FILLER & INTERNAL DOUBLER REPAIR.
